Entire functions of exponential type bounded on the real axis and Fourier transforms of distributions with bounded supports. Proc. internat. Sympos. partial diff. Equ. Geometry normed lin. Spaces II. (English) Zbl 0253.46097


46F10 Operations with distributions and generalized functions
46F05 Topological linear spaces of test functions, distributions and ultradistributions
46F15 Hyperfunctions, analytic functionals
42A38 Fourier and Fourier-Stieltjes transforms and other transforms of Fourier type
Full Text: DOI


[1] Gupta, C. P., On the Malgrange theorem for nuclearly entire functions of bounded type on a Banach space, Indag. Math., 32, 356-358 (1970) · Zbl 0201.44605
[2] L. Nachbin,Lectures on the theory of distributions, University of Rochester (1963). Reproduced by Universidade do Recife, Textos de Matemática no. 15 (1964), 1-280.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.